Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011 (2011), Article ID 823034, 8 pages
http://dx.doi.org/10.1155/2011/823034
Research Article

New Exact Solutions for MHD Transient Rotating Flow of a Second-Grade Fluid in a Porous Medium

Department of Mathematics, Faculty of Science, Universiti Teknologi Malaysia, 81310 UTM Skudai, Johor, Malaysia

Received 22 October 2010; Revised 17 February 2011; Accepted 19 March 2011

Academic Editor: V. Kumaran

Copyright © 2011 Faisal Salah et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Faisal Salah, Zainal Abdul Aziz, and Dennis Ling Chuan Ching, “New Exact Solutions for MHD Transient Rotating Flow of a Second-Grade Fluid in a Porous Medium,” Journal of Applied Mathematics, vol. 2011, Article ID 823034, 8 pages, 2011. doi:10.1155/2011/823034